Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

SEQUENTIAL ESTIMATION OF DYNAMIC DISCRETE GAMES: A COMMENT

Martin Pesendorfer and Philipp Schmidt-Dengler
Econometrica
Vol. 78, No. 2 (March, 2010), pp. 833-842
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/40664496
Page Count: 10
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
SEQUENTIAL ESTIMATION OF DYNAMIC DISCRETE GAMES: A COMMENT
Preview not available

Abstract

Recursive procedures which are based on iterating on the best response mapping have difficulties converging to all equilibria in multi-player games. We illustrate these difficulties by revisiting the asymptotic properties of the iterative nested pseudo maximum likelihood method for estimating dynamic games introduced by Aguirregabiria and Mira (2007). An example shows that the iterative method may not be consistent.

Page Thumbnails

  • Thumbnail: Page 
[833]
    [833]
  • Thumbnail: Page 
834
    834
  • Thumbnail: Page 
835
    835
  • Thumbnail: Page 
836
    836
  • Thumbnail: Page 
837
    837
  • Thumbnail: Page 
838
    838
  • Thumbnail: Page 
839
    839
  • Thumbnail: Page 
840
    840
  • Thumbnail: Page 
841
    841
  • Thumbnail: Page 
842
    842